MathSciNet Relay Station
MathSciNet bibliographic data
MR2572249 46J10 (19B10 46M20 47N70)
Mortini, Raymond; Wick, Brett D. The Bass and topological stable ranks of $H^\infty_{\Bbb R}(\Bbb D)$ and $A_{\Bbb R}(\Bbb D)$. J. Reine Angew. Math. 636 (2009), 175–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement